# SDR AALA202212015719

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,630 hours, 16,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fork
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR WONT DISARM. MAINTENANCE CLEANED DEBRIS FROM GIRT BAR AND GIRT BAR LATCH ASSEMBLY. ALSO CLEANED AND SERVICED GIRT BAR CONTROL SHAFT TELESCOPIC FORKS PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
